MathSciNet Relay Station
MathSciNet bibliographic data
MR283883 60.62
Doléans-Dade, C. Quelques applications de la formule de changement de variables pour les semimartingales. (French) Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 16 1970 181–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement